MAUDE Adverse Event Report: ETHICON INC. SILK BLK 10X30IN 1 NON NDL; SUTURE, NONABSORBABLE, SILK

ETHICON INC. SILK BLK 10X30IN 1 NON NDL; SUTURE, NONABSORBABLE, SILK
Model Number SA87G
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Fluid Discharge (2686)
Date of Event 11/07/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint (b)(4).Component code: g07002 - device not returned.To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.Additional information was requested, and the following was obtained: was there any associated medical or surgical intervention to treat any of the patient consequences? if so, please clarify.No.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon, or its employees that the report constitutes an admission that the product, ethicon, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Event or Problem Description
It was reported that a patient underwent a urethral suspension+pelvic floor reconstruction+vaginal wall repair+repair of old perineal laceration procedure on (b)(6) 2022 and suture was used.The central suture at the upper end of the mesh was fixed at 1cm below the transverse groove of the urethra, and the lower end was fixed at both sides of the para uterine tissues.The redundant anterior vaginal wall was trimmed, and the suture was broken when suturing, resulting in oozing of the wound.Changed another one to complete the surgery.No adverse patient consequences were reported.Additional information was requested.
 
Additional Manufacturer Narrative
Product complaint #(b)(4).Date sent to the fda: 1/30/2023.A manufacturing record evaluation was performed for the finished device lot, and no non-conformances were identified.The following additional information was received: after investigation, the patient (female, 64-year-old) underwent "mid-urethral suspension + pelvic floor reconstruction + vaginal wall repair + old perineal laceration repair" on november 7, 2022 (the specific diagnosis of the patient was unknown).The operator used the sa87g for continuous sewing of the anterior vaginal wall during the operation.The suture broke during sewing.The operator immediately replaced a new device (the specific product information was unknown) to continue the sewing.The subsequent surgical operation went smoothly.At present, the patient has been discharged smoothly, and no subsequent adverse event report was received.After investigation, this event did not cause other harm to the patient except wound bleeding caused by suture broken (with specific amount of blood loss unknown) , and prolonged operation time caused by suture replacement (with specific extension time unknown).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon inc, or its employees that the report constitutes an admission that the product, ethicon inc or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.

Brand Name
SILK BLK 10X30IN 1 NON NDL
Common Device Name
SUTURE, NONABSORBABLE, SILK
Manufacturer (Section D)
ETHICON INC.
1000 route 202
raritan NJ 08869
Manufacturer (Section G)
ETHICON INC.
Manufacturer Contact
elba bello
1000 route 202
raritan, NJ 08869
9083863534
MDR Report Key16126875
Report Number2210968-2023-00213
Device Sequence Number7673622
Product Code GAP
UDI-Device Identifier10705031050303
UDI-Public10705031050303
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K946173
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/30/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSA87G
Device Catalogue NumberSA87G
Device Lot NumberSK3AJ
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/21/2022
Supplement Date Received by Manufacturer01/12/2023
Initial Report FDA Received Date01/09/2023
Supplement Report FDA Received Date01/30/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/12/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age64 YR
Patient SexFemale